# SDR 06FDEA2333

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 43,732 hours, 30,414 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE IDLE OUT OF LIMITS.  ADJUSTED NR 2 ENGINE IDLE TRIM PER JRH CHAPT 6.  DOWN TRIMMED ENGINE 4.5 COMPLETE TURNS.  RAN ENG FOR OPS CHECK.  OK FOR SERVICE.
